Ilovemypoppop Posted April 1, 2009 Share Posted April 1, 2009 Well, nothing really to report on with my Pop-Pop. Hospice started coming to his house this week. As I said in earlier posts, all treatment has stopped and right now we are concentrating on his comfort level. Hospice started him on a drug today called Dilaudid. I know they prescribed this because he is allergic to morphine. Does anyone have any experience with this drug and is their any side affects that I should be aware of. I read that this drug helps slow down his breathing. Does this mean that they are expecting him to go quickly? I just have so many questions, and I hate asking his wife all of the time because she is dealing with him on a 24 hour basis. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.